A syntactical proof of the marriage lemma
Artikel i vetenskaplig tidskrift, 2003

We give a proof of the classical Marriage Lemma (Amer. J. Math. 72 (1950) 214) using completeness of hyperresolution. This argument is purely syntactical, and extends directly to the infinite case. As an application we give a purely syntactical version of a proof that resolution is exponential on the pigeon-hole principle.

Författare

Thierry Coquand

Göteborgs universitet

Theoretical Computer Science

0304-3975 (ISSN)

Vol. 290 1107-1113

Ämneskategorier

Datavetenskap (datalogi)

DOI

10.1016/S0304-3975(02)00079-8